Plan b and other meds

Patient

Q: Hi,
A month ago from September 3rd I had sex. We used a condom but I was at the start of my period I was also on meds for a yeast infection. The next day I freaked out and went and took the plan b pill I then continued to have my period till the 15th so longer then usual. I was also on my bacterium medicine which I read makes the plan b less affective which worries me. I started bleeding this month at the same time but it is a super light flow like I have never had. It started on Oct 1st and has been happening since . Since it is so light could it be implantation bleeding? I am super worried and wanted a doctors opinion. If you could let me know asap that would be great.
Thanks
Super worried gal

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews